# SDR SWIA201334888

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 202.0 BULKHEAD CRACKED AT THE PARKING BRAKE CABLE CUTOUT.  C-CHECK REPAIRED LT FS 202.0 BULKHEAD CRACK AT THE PARKING BRAKE CUTOUT IAW REO.
